MAUDE Adverse Event Report: CORPORATION STERIS CANADA RELIANCE VISION; RELIANCE VISION MULTI-CHAMBER WASHER DISINFECTOR

CORPORATION STERIS CANADA RELIANCE VISION; RELIANCE VISION MULTI-CHAMBER WASHER DISINFECTOR
Model Number MULTI-CHAMBER
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the reliance vision multi-chamber washer/disinfector and found no issues with the function or operation of the unit and no repairs were required.However, the technician confirmed that the digital printout for the cycle count had a dash in front of the cycle number when downloaded on a computer separate from the unit.The unit had and was continuing to record the correct cycle count.There is no impact on the function or operation of the unit.The technician returned the unit to service.No additional issues have been reported.
 
Event or Problem Description
The user facility reported via vigilance report that their reliance vision multi-chamber washer/disinfector experienced a "digital printout problem".No report of injury.

Brand Name
RELIANCE VISION
Common Device Name
RELIANCE VISION MULTI-CHAMBER WASHER DISINFECTOR
Manufacturer (Section D)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key21728759
Report Number9680353-2025-00016
Device Sequence Number17155418
Product Code MEC
UDI-Device Identifier00724995193171
UDI-Public(01)00724995193171(11)170216
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMULTI-CHAMBER
Device Catalogue NumberFH83062
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2025
Initial Report FDA Received Date03/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/16/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown